# SDR USAA2010030190475

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT BS 328, RBL 45.5.  REPLACED SEAT TRACK AT BS 328, RBL 45.5 IAW B737 SRM 51-40-02 & BOEING DRAWING 65-46813.
